# SDR 97FDEA00578

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453136
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP BS 970, STR 7 RT.  *S/D*  DRILLED OUT FASTENERS AND REMOVED CRACKED STRINGER CLIP.  POSITIONED NEW STRINGER CLIP INTO PLACE AND BACKDRILL.  INSTALLED FAYING SURFACES WET WITH SEALANT AND INSTALLED NEW STRINGER CLIP.  ALL WORK DONE PER FED-EX SRM 51-10-1 AND 51-30-02.
